# SDR DALA2021100806173

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 80,411 hours, 15,803 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 1R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R 1R DOOR SLIDE LIGHT PER B767-400 AMM 52-73. (1973390)
